# SDR REXA2016112202364

- Difficulty date: November 22, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0630402024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT TOP OF CARGO DOOR AFT TRACK. REPAIRED DAMAGE IAW REO 601R-53-61-1541 AND RESTORED FINISH IAW SRM 51-25-16. REPAIR HAS A THRESHOLD OR FINISH CYCLES 40, NO AND A REPEAT FLIGHT CYCLES OF 23860.
